Good Evening lovely ladies hope you are not in too much pain today
My GP gave me some tramadol tablets to try for my pain.
I thought I would try them over this weekend to see how I got on with them.
I took one about 4 pm yesterday seemed ok, then I took one before bed last night felt quite sick but because I felt drowsy they made me sleep.
I took one tablet this morning and I really felt sick, after about an hour I was physically sick, dizzy, sweating and loss of balance. I have never felt so ill from a tablet before.
I am allergic to codeine and anti inflammatory tablets, I am on Tibolone HRT and decepeptyl injections.
Think I will just stay on my normal nefopan as although they make me constipated they do not make me sick.
Just thought I would let you lovely ladies know to be careful if you have not had these tablets before.
Hope you enjoy the rest of your weekend
Lots of love to you all take care god bless x